# SDR ASAA12511059

- Difficulty date: February 6, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 19,451 hours, 6,034 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON RECALL LEFT PACK LIGHT ILLUMINATES BUT RESETS AFTER MASTER CAUTION RESET PER QRH PROCEDURE.  ACCOMPLISHED PACK ZONE TEMP CON BITE PER AMM 21 61 00.  LEFT TCV FAULT RESET.  NO CURRENT FAULTS NOTED.  GROUND VERIFICATION SUCCESSFUL.
